Couldn't find what you looking for?

TRY OUR SEARCH!

Obesity is a disease like any other, and we all know that diseases need to be cured with medication. Believe me, I tried without and I still lost no weight. I have now been prescribed a low dose of reductil - 15mg. I started last week, and think I am losing weight. My face is thinner than before. I have also had trouble falling and staying asleep, and frequently have to use the rest room. Are these side effects of reductil? Is that even possible with such a low dosage?

Loading...

Hi Ameline! ! I did a small internet research and I read that some of the known Reductil side effects are: Temperature increase, blurred vision, feeling of dryness in your mouth, cannot sleep, diarrhea or constipation, headache or nausea. unnecessary sweating, often feel anxious, hemorrhoids, increase heart rate, increase blood pressure, depression, kidney disorder, interrupt menstrual cycles (for women), low sex drive or impotence (for men). So I guess your trouble with falling and staying asleep and frequent use of the rest room could be the side effects of the reductil. Maybe you should talk to your doctor so he could prescribe you something else. All the best to you!
Reply

Loading...